Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




67 Publications

2014 | Journal Article | IST-REx-ID: 2225   OA
Bloemendal, A., Erdös, L., Knowles, A., Yau, H., & Yin, J. (2014). Isotropic local laws for sample covariance and generalized Wigner matrices. Electronic Journal of Probability, 19. https://doi.org/10.1214/EJP.v19-3054
View | Files available | DOI
 
2014 | Conference Paper | IST-REx-ID: 1507   OA
Erdös, L. (2014). Random matrices, log-gases and Hölder regularity (Vol. 3, pp. 214–236). Presented at the ICM: International Congress of Mathematicians, Seoul, Korea: Kyung Moon SA Co. Ltd.
View | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 1937   OA
Bourgade, P., Erdös, L., & Yau, H. (2014). Edge universality of beta ensembles. Communications in Mathematical Physics, 332(1), 261–353. https://doi.org/10.1007/s00220-014-2120-z
View | DOI | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 2699   OA
Erdös, L., Bourgade, P., & Yau, H. (2014). Universality of general β-ensembles. Duke Mathematical Journal, 163(6), 1127–1190. https://doi.org/10.1215/00127094-2649752
View | DOI | Download (ext.)
 
2013 | Journal Article | IST-REx-ID: 2837   OA
Erdös, L., Knowles, A., Yau, H., & Yin, J. (2013). The local semicircle law for a general class of random matrices. Electronic Journal of Probability, 18(59), 1–58. https://doi.org/10.1214/EJP.v18-2473
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed